# SDR GLBA2001063

- Difficulty date: March 24, 2001
- Submitted: April 6, 2001
- Operation: Air carrier
- Aircraft: N260GL
- Make and model: Beech 1900D
- Aircraft serial: UE260
- Aircraft time: 10,193 hours, 13,304 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Roller
- Condition: Stuck
- Location: Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

FLAPS STUCK AT 17 PERCENT.  REPLACED FLAP SWITCH ROLLERS AND LINK OPS CHECKED SYSTEM GOOD.  RETURNED TO SERVICE.
